Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Recurring migraine pain, vomiting. No relief with medication. Low fever, high BP. Reason and cure?

my mother (age 79 yrs) has migraine pain on 16.03.2013 started about 6 AM and remained up to 6 Pm, and had 6 t0 7 times vomiting . Again on 18.03.2013 about 1 PM migraine pain vomiting started and it is 11.45 Pm vomiting has been stopped but pain is still there. Dr has prescribed sibeium 5 mg once a day for one month and for pain. stemetil MD for vomiting twice a day(sos) and Ondem MD for pain twice a day (sos)... but no medicine has given her any relief....Shehad the same problom 30 years back. She is also suffering with fever for the last 10 days having low temperature about 99 to 99.5 F (37 to 37.5 C) some time in the day and in evening around 7 PM .Her blood report (CBC, MP, Typhied, suger) are ok. BP 85/140.....Will any doctor come to her rescue please. I shall be grateful for the advise.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for the query,

Let me tell you that the causes of headache in this age could be related to temporal arteritis, brain tumor/infection etc.

Based upon the data that you have posted, I feel that your mother needs urgent neurological evaluation. Please also note that your mother's blood pressure is very high and such pressure can also cause headache. I will advise you to get her evaluated with a local neurologist who will help you through clinical and other investigations. Headache in this age should not be thought of migraine unless other conditions are excluded. Her treatment will depend upon the cause/diagnosis. Her high blood pressure should be dealt immediately

Best wishes
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor